The Annals of Mathematical Statistics

Sufficient Conditions for a Mixture of Exponentials to be a Probability Density Function

D. J. Bartholomew

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2183-2188.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697296

Digital Object Identifier
doi:10.1214/aoms/1177697296

Zentralblatt MATH identifier
0186.51502

JSTOR
links.jstor.org

Citation

Bartholomew, D. J. Sufficient Conditions for a Mixture of Exponentials to be a Probability Density Function. Ann. Math. Statist. 40 (1969), no. 6, 2183--2188. doi:10.1214/aoms/1177697296. https://projecteuclid.org/euclid.aoms/1177697296


Export citation